# SDR ESU2004F00000

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N274JS
- Make and model: Lear 35A
- Aircraft serial: 274
- Engine: Garrtt TFE7312B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON COMPLETION OF A FOUR POINT RUN AND CASE PRESSURE CHECK IT WAS NOTED THAT THE NR 3 AND NR 4, CARBON SEALS WERE LEAKING.  THIS REQUIRED AND ENGINE CHANGE OF NR 1 ENGINE.
